# SDR VNAA9600013

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: AE20768
- Condition: Malfunctioned
- Location: Anti Skid
- Part time: 65,611 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PIT - FLT 4169 - DURING TAKEOFF ROLL, THE CREW WAS  ALERTED BY A C.A.S. MESSAGE THAT BRAKES WERE HOT.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  PIT MX RE-RACKED THE ANTI-SKID CONTROL UNIT IAW MM 32-43-10.  ALSO, ALLOWED SEVERAL MINUTES FOR THE BRAKES TO COOL.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT TOTAL CYCLES, 649.
